The Lascar groups and the first homology groups in model theory

Dobrowolski, J, Kim, B and Lee, J (2017) The Lascar groups and the first homology groups in model theory. Annals of Pure and Applied Logic, 168 (12). pp. 2129-2151. ISSN 0168-0072

Metadata

Authors/Creators:
  • Dobrowolski, J
  • Kim, B
  • Lee, J
Copyright, Publisher and Additional Information: © 2017 Elsevier B.V. All rights reserved. This is an author produced version of a paper published in Annals of Pure and Applied Logic. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: The first homology groups; Lascar groups; Abelianization of Lascar groups; The relativized Lascar groups
Dates:
  • Published: December 2017
  • Accepted: 26 June 2017
  • Published (online): 4 July 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Nov 2018 11:04
Last Modified: 23 Nov 2018 11:04
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.apal.2017.06.006
Related URLs:

Share / Export

Statistics